# SDR IXXA09SMN021S

- Difficulty date: January 26, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Fuselage
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IN PASSENGER CABIN AUX TRACK CORRODED AT STATION 1500.000-1564.000 LEFT BOTTOM LINE-11.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED TRACK SEGMENT.  FABRICATED SPLICES.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW TRACK SEGMENT AND REPAIR PARTS IAW SRM 53-1-0 PAGE 1, SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, SRM 51-1-8B PAGES 17-18, SRM 51-1-8B, SRM 53-7-2 FIGURE 3A ITEM "R", SRM 51-2-0 FIGURE 50,  SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.
